# SDR 97ZZZX3956

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK AT ANC, RT WING NR 6 PLANK LEAP DOUBLER WAS DISCOVERED CRACKED AT RWS 257.  CRACK RAN BETWEEN FASTENERS.  VERIFIED  RACK DID NOT CONTINUE BY BOLT HOLE EDDY CURRENT AFTER FASTENER REMOVAL.  REPAIRED BY PATCHING PER DRAWING NR C95-R02 AND SEALED PER MM, CHAPTER 51-2-16.
